2019
Том 71
№ 8

All Issues

Article (Ukrainian)

Kozubovskaya I. G.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 

Article (Ukrainian)

On the asymptotic solution of a mixed problem for a hyperbolic equation with lagging arguments

Balla Ye. Sh., Markush I. I.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 437–453

Article (Ukrainian)

On the nonemptiness of a class of functions analytic in a finitely connected disk domain

Dunduchenko L. Ye.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 454–463 July–August

Article (Ukrainian)

The reduction principle in Banach space

Lykova O. B.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 464–471

Article (Ukrainian)

Analog of the n-point problem for a linear hyperbolic equation

Ptashnik B. I.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 472–481

Article (Ukrainian)

Some theorems on Meijer's Kv-transform

Singh P.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 482–493

Article (Ukrainian)

Application of functions of multidimensional matrices to the solution of systems of linear partial differential equations of high order

Sokolov N. P.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 494–507

Article (Ukrainian)

Certain questions in the theory of oscillations (Nonoscillations) of solutions of second-order differential equations with a Lagging argument

Odarich O. M., Shevelo V. N.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 508–516

Article (Ukrainian)

Exponents of elliptic curves defined over local fields

Vvedensky O. M.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 517–521

Article (Ukrainian)

On the solvability of a problem without initial conditions for strongly parabolic systems in a noncylindrical domain

Gorshkov A. I.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 522–527

Article (Ukrainian)

Functional Laguerre polynomials, their properties and applications

Demenin A. N.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 527–535

Article (Ukrainian)

On a hypothesis of Coleman

Ladis M. M.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 535–536

Article (Ukrainian)

On the stability of analytic motions

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 536–542

Article (Ukrainian)

The construction of some solutions of the generalized Cauchy problem for nonlinear ordinary differential equations

Pisarenko V. G.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 555–562

Article (Ukrainian)

A representation of the multidimensional normal distribution function

Poznyakov V. V.

Ukr. Mat. Zh. - 1971νmber=5. - 23, № 4. - pp. 562–566